On the Euler characteristic of real Milnor fibres

Helmut A. Hamm

Journal of Singularities
volume 10 (2014), 147-156

Received 5 February 2013. Received in revised form 27 September 2013.

DOI: 10.5427/jsing.2014.10i

Add a reference to this article to your citeulike library.


We study the Milnor fibres of a real analytic mapping defined on a real analytic space which has an isolated critical point. In particular we look at the Euler characteristic. We discuss the global case, too.


Real Milnor fibre, atypical value

Mathematical Subject Classification:

26E05, 32S55

Author(s) information:

Helmut A. Hamm
Mathematisches Institut, WWU Münster
Einsteinstr. 62
48149 Münster, Germany
email: hamm@uni-muenster.de